Vol. 23, No. 2, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Unitary invariants for nests

John A. Erdos

Vol. 23 (1967), No. 2, 229–256
Abstract

A set of subspaces of a Hilbert space is called a nest if it is totally ordered by inclusion. The aim of this paper is to obtain a complete set of unitary invariants for a class of nests satisfying certain conditions. The conditions imposed are a countability condition, (satisfied by all nests of subspaces of a separable Hilbert space), and a simple completeness condition.

Mathematical Subject Classification
Primary: 47.35
Secondary: 46.00
Milestones
Received: 8 May 1965
Published: 1 November 1967
Authors
John A. Erdos